2017
Том 69
№ 5

All Issues

Volume 46, № 1-2, 1994

Article (Ukrainian)

Asymptotic behavior of a class of stochastic semigroups in the Bernoulli scheme

Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 3–4

Article (Ukrainian)

On M. G. Krein's papers in the theory of spaces with an indefinite metric

Azizov T. Ya., Ginsburg Yu. P., Langer H.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 5–17

Article (Ukrainian)

On time dependent orthogonal polynomials on the unit circle

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 18–36

Article (Ukrainian)

New aspects of Krein's extension theory

Koshmanenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 37–54

Article (Ukrainian)

Theory of self-adjoint extensions of symmetric operators. entire operators and boundary-value problems

Gorbachuk M. L., Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 55–62

Article (Ukrainian)

On M. G. Krein's contribution to the moment problem

Nudel'man A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 63–75

Article (Ukrainian)

M. G. Krein's ideas in the theory of orthogonal polynomials

Osilenker B. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 76–86

Article (Ukrainian)

M. G. Krein's investigations in the theory of entire and meromorphic functions and their further development

Ostrovskii I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 87–99

Article (Ukrainian)

Szego-Kolmogorov-Krein theorems on weighted trigonometrical approximation and Carleman-type relations

Bart V. A., Khavin V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 100–127

Article (Ukrainian)

On M. G. Krein's work in the theory of linear periodic Hamiltonian systems

Yakubovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 128–144